Works matching DE "MATHEMATICAL singularities"
Results: 3383
KENDRICK'S "FORWARD INTEGRATION METHOD" AND THE DYNAMIC LEONTIEF MULTISECTORAL MODEL.
- Published in:
- Quarterly Journal of Economics, 1976, v. 90, n. 3, p. 505, doi. 10.2307/1886048
- By:
- Publication type:
- Article
On Fourier integral operators with Hölder-continuous phase.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 6, p. 875, doi. 10.1142/S0219530518500112
- By:
- Publication type:
- Article
The coupled Sasa-Satsuma hierarchy: Trigonal curve and finite genus solutions.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 5, p. 667, doi. 10.1142/S0219530516500214
- By:
- Publication type:
- Article
Singular limit of a dispersive Navier-Stokes system with an entropy structure.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 1, p. 77, doi. 10.1142/S0219530513500310
- By:
- Publication type:
- Article
LAYERED SOLUTIONS WITH CONCENTRATION ON LINES IN THREE-DIMENSIONAL DOMAINS.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 2, p. 161, doi. 10.1142/S0219530513500334
- By:
- Publication type:
- Article
FOUNDATION OF THE FRACTIONAL CALCULUS IN GENERALIZED FUNCTION ALGEBRAS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 4, p. 439, doi. 10.1142/S0219530512500212
- By:
- Publication type:
- Article
Mastering the Master Space.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 163, doi. 10.1007/s11005-008-0255-6
- By:
- Publication type:
- Article
The Sixth Painlevé Equation as Similarity Reduction of $${\widehat{\mathfrak{gl}}_3}$$ Generalized Drinfel’d–Sokolov Hierarchy.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 3, p. 221, doi. 10.1007/s11005-007-0144-4
- By:
- Publication type:
- Article
A Different Expression of the Weil–Petersson Potential on the Quasi-Fuchsian Deformation Space.
- Published in:
- Letters in Mathematical Physics, 2005, v. 73, n. 2, p. 91, doi. 10.1007/s11005-005-0004-z
- By:
- Publication type:
- Article
Adversus Singularitates: The Ontology of Space-Time Singularities.
- Published in:
- Foundations of Science, 2013, v. 18, n. 2, p. 297, doi. 10.1007/s10699-012-9309-4
- By:
- Publication type:
- Article
On initial value problems related to p-Laplacian and pseudo-Laplacian.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 1, doi. 10.1007/s10474-005-0203-1
- By:
- Publication type:
- Article
A Numerical Study on Singularity Formation of the 2D Ideal MHD Equations.
- Published in:
- Acta Applicandae Mathematicae, 2025, v. 195, n. 1, p. 1, doi. 10.1007/s10440-025-00710-4
- By:
- Publication type:
- Article
On the singular Neumann problem in linear elasticity.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 1, p. N.PAG, doi. 10.1002/nla.2212
- By:
- Publication type:
- Article
On a second-order expansion of the truncated singular subspace decomposition.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 3, p. 519, doi. 10.1002/nla.2037
- By:
- Publication type:
- Article
A new two-phase structure-preserving doubling algorithm for critically singular M-matrix algebraic Riccati equations.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 2, p. 291, doi. 10.1002/nla.2025
- By:
- Publication type:
- Article
On a new family of high-order iterative methods for the matrix pth root.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 4, p. 585, doi. 10.1002/nla.1974
- By:
- Publication type:
- Article
Accurate computations of matrices with bidiagonal decomposition using methods for totally positive matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 3, p. 413, doi. 10.1002/nla.1832
- By:
- Publication type:
- Article
Localization of generalized eigenvalues by Cartesian ovals.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 4, p. 728, doi. 10.1002/nla.801
- By:
- Publication type:
- Article
A geometric view of Krylov subspace methods on singular systems.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 3, p. 449, doi. 10.1002/nla.737
- By:
- Publication type:
- Article
Semiconvergence of parallel multisplitting methods for symmetric positive semidefinite linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 3, p. 317, doi. 10.1002/nla.721
- By:
- Publication type:
- Article
Pole placement problem for singular systems.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 3, p. 283, doi. 10.1002/nla.683
- By:
- Publication type:
- Article
Eigenvalue bounds for some classes of P-matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 11/12, p. 871, doi. 10.1002/nla.660
- By:
- Publication type:
- Article
Preface.
- Published in:
- Numerical Linear Algebra with Applications, 2002, v. 9, n. 6/7, p. 399, doi. 10.1002/nla.291
- By:
- Publication type:
- Article
A finite element method using singular functions for the Poisson equation: crack singularities.
- Published in:
- Numerical Linear Algebra with Applications, 2002, v. 9, n. 6/7, p. 445, doi. 10.1002/nla.303
- By:
- Publication type:
- Article
Besov regularity of edge singularities for the Poisson equation in polyhedral domains.
- Published in:
- Numerical Linear Algebra with Applications, 2002, v. 9, n. 6/7, p. 457, doi. 10.1002/nla.304
- By:
- Publication type:
- Article
The Multidimensional Optimal Order Detection method in the three-dimensional case: very high-order finite volume method for hyperbolic systems.
- Published in:
- International Journal for Numerical Methods in Fluids, 2013, v. 73, n. 4, p. 362, doi. 10.1002/fld.3804
- By:
- Publication type:
- Article
A hybrid weakly nonconforming discretization for linear elasticity.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 849, doi. 10.1002/pamm.201610413
- By:
- Publication type:
- Article
Approximation of Singularities by Quantized-Tensor FEM.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 743, doi. 10.1002/pamm.201510353
- By:
- Publication type:
- Article
A geometrical approach to remove stress singularities in continuum models of multi-material structures.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 279, doi. 10.1002/pamm.201510130
- By:
- Publication type:
- Article
A thermodynamically consistent and numerically stable formulation for the description of diffusion in polymeric gels.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 487, doi. 10.1002/pamm.201410231
- By:
- Publication type:
- Article
Hierarchical Constraint-Based Singularity Avoidance for Multi-Axis Robots.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 889, doi. 10.1002/pamm.201410425
- By:
- Publication type:
- Article
Optimal parameter choice for the pole condition.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 455, doi. 10.1002/pamm.201310220
- By:
- Publication type:
- Article
Singular boundary method based on time‐dependent fundamental solutions for active noise control.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 4, p. 1401, doi. 10.1002/num.22263
- By:
- Publication type:
- Article
A compact adaptive approach for degenerate singular reaction‐diffusion equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 4, p. 1166, doi. 10.1002/num.22250
- By:
- Publication type:
- Article
Gaussian radial basis function interpolant for the different data sites and basis centers.
- Published in:
- Calcolo, 2017, v. 54, n. 1, p. 155, doi. 10.1007/s10092-016-0181-4
- By:
- Publication type:
- Article
Improved interface conditions for 2D domain decomposition with corners: a theoretical determination.
- Published in:
- Calcolo, 2008, v. 45, n. 2, p. 111, doi. 10.1007/s10092-008-0147-2
- By:
- Publication type:
- Article
Optimal control in non-convex domains: a priori discretization error estimates.
- Published in:
- Calcolo, 2007, v. 44, n. 3, p. 137, doi. 10.1007/s10092-007-0133-0
- By:
- Publication type:
- Article
Regularity of nonlocal minimal cones in dimension 2.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 1/2, p. 33, doi. 10.1007/s00526-012-0539-7
- By:
- Publication type:
- Article
Lions-type compactness and Rubik actions on the Heisenberg group.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 1/2, p. 89, doi. 10.1007/s00526-012-0543-y
- By:
- Publication type:
- Article
On a class of singular elliptic problems with the perturbed Hardy-Sobolev operator.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 97, doi. 10.1007/s00526-011-0475-y
- By:
- Publication type:
- Article
The long time behavior of fourth order curvature flows.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 39, doi. 10.1007/s00526-011-0472-1
- By:
- Publication type:
- Article
On Calderón-Zygmund theory for p- and $${\mathcal{A}}$$ -superharmonic functions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 165, doi. 10.1007/s00526-011-0478-8
- By:
- Publication type:
- Article
Partial regularity of stable solutions to the Emden equation.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 3/4, p. 601, doi. 10.1007/s00526-011-0446-3
- By:
- Publication type:
- Article
The geometric Neumann problem for the Liouville equation.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 3/4, p. 577, doi. 10.1007/s00526-011-0445-4
- By:
- Publication type:
- Article
Cone Sobolev inequality and Dirichlet problem for nonlinear elliptic equations on a manifold with conical singularities.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 3/4, p. 463, doi. 10.1007/s00526-011-0418-7
- By:
- Publication type:
- Article
On the solutions to a Liouville-type system involving singularity.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 1/2, p. 57, doi. 10.1007/s00526-011-0403-1
- By:
- Publication type:
- Article
Nonlinear elliptic problems with a singular weight on the boundary.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 3/4, p. 567, doi. 10.1007/s00526-010-0376-5
- By:
- Publication type:
- Article
Isolated boundary singularities of semilinear elliptic equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 1/2, p. 183, doi. 10.1007/s00526-010-0337-z
- By:
- Publication type:
- Article
Expanding convex immersed closed plane curves.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 34, n. 2, p. 153, doi. 10.1007/s00526-008-0180-7
- By:
- Publication type:
- Article
Singular solutions of some nonlinear parabolic equations with spatially inhomogeneous absorption.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 33, n. 3, p. 343, doi. 10.1007/s00526-008-0165-6
- By:
- Publication type:
- Article